# SDR DALA2024101410034

- Difficulty date: October 11, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N850DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31961
- Aircraft time: 28,421 hours, 11,151 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0604461) CORROSION ALONG AFT CARGO COMPARTMENT R/H ZEE CHANNEL FROM STA-727B TO STA-767. REMOVED, FABRICATED 03 EA REPLACEMENT ZEE CHANNEL AND 01 SPLICE SIDEPLATE AND INSTALLED REPAIR PARTS FROM STA 727A TO STA 767, MATERIAL USING FOR THE FABRICATED ZEE CHANNEL IS EXTRUSION P/N BAC1496-377 # 7075-T62 LOT 5161123-1 PER B737 SRM 53-00-53-2R.
